# SDR ASOA201101609

- Difficulty date: August 26, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 31,163 hours, 28,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN OR CLOSE.  CYCLED PAX DOOR OPS CHECKED GOOD IAW AMM 52-11-00.   ACFT OK FOR SERVICE.
